MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA

BOVIE MEDICAL CORPORATION J-PLASMA
Model Number J-PLASMA
Medical Device Problem Codes Self-Activation or Keying (1557); Activation, Positioning or Separation Problem (2906); Activation Problem (4042)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
The reported complaint was the hand piece stayed activated when releasing the trigger.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key9238447
Report Number3007593903-2019-00027
Device Sequence Number16627969
Product Code GEI
UDI-Device Identifier00607151009458
UDI-Public00607151009458
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model NumberJ-PLASMA
Device Catalogue NumberBVX-150B
Device Lot Number0818J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1